2 doctors weighed in:

What's wrong you have bad taste in mouth, and everything taste bad, that you drink, mouth dry.?

2 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Dehydration?Meds?

Drugs that dehydrate can cause this, not drinking enough h2o can, and medications which cause dry mouth (and their are many), all encourage the growth of bacteria in your mouth which can makes things "not right.
" also, many patients on antibiotics have a metallic or earthy feel in the mouth, and things taste bad. However, this should last until you finish the course. A zinc defiency does this.

In brief: Dehydration?Meds?

Drugs that dehydrate can cause this, not drinking enough h2o can, and medications which cause dry mouth (and their are many), all encourage the growth of bacteria in your mouth which can makes things "not right.
" also, many patients on antibiotics have a metallic or earthy feel in the mouth, and things taste bad. However, this should last until you finish the course. A zinc defiency does this.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors